Ive been on Suboxone/Subutex for a year and a half and I am now attempting to get off. I am a new member and I was trying to contact Robert_325 directly but I don't know how. I am a former heroin addict and I am tired of being a slave to the pharmaceutical industry. I have already tapered down to one and a half 8mg pills a day and I am looking for assistance tapering all of the way down to zero. I have already tapered off Vyvanse 70mg per day on my own but getting off of Subutex worries me much more as my body seems to like opiates more than any other drug, from my experience. Any assistance you can offer would be greatly appreciated. Also, if any members would be so kind as to tell me how to get into contact with Robert_325 directly or indirectly I would greatly appreciate it. Thanks.
First find Robert_325 by either looking up an old post of his and clicking on his name or utilize the find a member locator. Friend him, he will friend you back ( check your profile by clicking on my profile and it should list anyone who tries to friend you) and then look him up and you should see something saying Robert_325 is a friend and then below that you should see ask private question. Send your question and keep checking your profile to see if he answered. I heard he has been busy on something else, hope he got that all completed. You can keep reducing your dose by 2 milligrams every couple of weeks and you should remain comfortable. I had no problem tapering. Hope it works well for you.
Thanks to all for the information. I'm more worried about once I get down to below 2mg. In the past I haven't really had any problems getting down as low as 2mg per day, and that was after being on 12mg a day for quite awhile (I think I went from 12mg to 2mg in maybe a week and a half?). From what I've read of other people's experiences, I think I'll reduce my dosage by 25% every five days until I get down to 2mg.
I am curious on the suboxone how do you feel physically and mentally. I find that I am on 3mg since October 2009. I do not sleep will and when I wake up in the morning I dont feel awake and alert until I take my first 2mg dose and then I am fine. I take 1 mg at night. I dont know if its just because I dont sleep good or if the suboxone itself causes insomnia, other than that I feel fine, no cravings or withdrawals. I know Robert_325 is excellent I have added him as my friend so if you click on me as a friend you can click on his name, also Pattishan61 is excellent also.When you make it to 2-4mg and you feel fine maybe stay there for a couple of weeks and then do a slow taper of .5mg a week or even every other week. Remember it has a long half life and when you get down to 1mg or less try every other day and then when you are down to .5mg try every three days and if you dont feel right stop for a while and let your body adjust. Remember its not a race and theirs no prize at the end when you come off it. Try to keep it positive and remember the good about the medicine, I know people have had bad experiences coming off but I think it is because they go to fast and dont stop to let their body adjust. I went and picked my subs at the pharm the other day and the Pharmacist told me to thank God I am on it, Her brother just died of a heroin overdose and was trying to get on the suboxone but their was a wait. Imagine that this Pharmacist was holding a medicine that she was giving me that could of saved her brother. It hit home for me because I always look at the negative about this drug but it has its positive. Good luck and sorry for the preaching. You will do fine. Please let me know for real.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2009 • 2 answers
Recently pregnant taking 2 mg. suboxone bi-daily approx. will I be okay to stop and not use subutex?
Posted 25 Jul 2010 • 1 answer
Posted 23 Aug 2010 • 1 answer
Posted 21 Sep 2010 • 6 answers
Posted 3 Dec 2010 • 2 answers